# SDR FDEA200903241024

- Difficulty date: March 24, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 58,259 hours, 10,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NCA6313535
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE, EXISTING REPAIR DOUBLER FOUND AT LT STA 730 TO STA 760 STRINGER  37L TO 39L.  FUSELAGE, EXISTING REPAIR DOUBLER FOUND AT LT STA 730 TO STA 760 STRINGER 37L TO 39L.  FOUND NOT IN ACCORDANCE TO SRM REPAIR.  FUSELAGE LT STA 730 TO STA 760 STRINGER 37L TO 39L SKIN REPAIRED AS PER SRM 53-20-  00 FIG 2 VOL I REV 40.  THIS REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100 REV 107.
